Hi there, My husband took flecainide 300mg yesterday with 5mg bisoprolol to regulate his AF (he only uses it when he has an attack) and it made him feel quite ill, dizzy, nauseous etc. The last time he took it about 5 months ago he ended up in hospital as he had a fit, vomited and passed out, his blood pressure was very low and they had difficulty finding a pulse. His consultant said to try it again (as long as he had someone with him) and see what happened. He took this at work and once again felt ill after about an hour so his colleague took him to casualty (he works away from home so couldn't be left alone in his flat), he was there for a couple of hours, blood pressure a little high when he got there , ecg was fine and it did stop the AF. I know that his symptoms are listed in the side effects so is this normal to feel so ill when taking flecainide? I think because of his previous experience with it and the fact that he's been told not to take when alone it's all a bit worrying. Any help would be appreciated as he's unsure whether or not to take it again, he will of course contact his consultant but just wondered if others had experienced this.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.